# SDR AWXA200201237

- Difficulty date: December 24, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 42,489 hours, 19,323 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 11 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 11 L/H WAS FOUND MOUNTED UPSIDE DOWN WITH A BROKEN WIRE AT CONNECTOR. MAINTENANCE REPAIRED THE BROKEN WIRE AT CONNECTOR AND REMOUNTED THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 11 L/H; OPERATIONAL CHECK WAS GOOD.
